# SDR 9626329982

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
